# SDR FDEA202103230743

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 61,045 hours, 23,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B380500000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PANEL 251DL FOUND PUNCTURE REPAIRED THE MDCC 251DL PUNCTURED FLOOR PANEL AT FR57 - FR57.1 PER A300-600 SRM   53-10-20-201 PARA.9.A. AND INSTALLED THE MDCC FLOOR PANEL 251DL PER AMM 53-10-25-04-  02. THIS REPAIR CATEGORY AS "A". MAJOR REPAIR IAW FEDEX GMM 6-2-100.
